# SDR CALA2013123194066

- Difficulty date: December 29, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N419UA
- Make and model: Airbus A320-232
- Aircraft serial: 487
- Aircraft time: 64,905 hours, 24,636 cycles
- Engine: Iae V2527A5
- System (JASC): 2730 · Elevator Control System
- Part: Servo Control
- Part number: 31075440
- Part serial: 14
- Condition: Unknown
- Location: Lt Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAW CH8798 REQ LT ELEV SERVO CTRL 34-CE-1 REPLACEMENT.  R & R LT ELEV SERVO CTRL 34-CE-1 IAW AMM 27-34-51-400-001-A UP TO INCLUDING STEP 4F2.
